On the value group of a model of Peano Arithmetic

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

CARL, Merlin, Paola D’AQUINO, Salma KUHLMANN, 2017. On the value group of a model of Peano Arithmetic. In: Forum Mathematicum. 29(4), pp. 951-957. ISSN 0933-7741. eISSN 1435-5337. Available under: doi: 10.1515/forum-2015-0226

@article{Carl2017value-35786, title={On the value group of a model of Peano Arithmetic}, year={2017}, doi={10.1515/forum-2015-0226}, number={4}, volume={29}, issn={0933-7741}, journal={Forum Mathematicum}, pages={951--957}, author={Carl, Merlin and D’Aquino, Paola and Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/35786"> <dc:contributor>D’Aquino, Paola</dc:contributor> <dcterms:abstract xml:lang="eng">We investigate IPA-real closed fields, that is, real closed fields which admit an integer part whose non-negative cone is a model of Peano arithmetic. We show that the value group of an IPA-real closed field is an exponential group in the residue field, and that the converse fails in general. As an application, we classify (up to isomorphism) value groups of countable recursively saturated exponential real closed fields. We exploit this characterization to construct countable exponential real closed fields which are not IPA-real closed fields.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/35786"/> <dc:contributor>Carl, Merlin</dc:contributor> <dcterms:issued>2017</dcterms:issued> <dc:language>eng</dc:language> <dcterms:title>On the value group of a model of Peano Arithmetic</dcterms:title> <dc:creator>D’Aquino, Paola</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-10-31T09:35:18Z</dc:date> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:creator>Carl, Merlin</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-10-31T09:35:18Z</dcterms:available> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account